MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mml#: (b)(4) ipg information: model: 5100 description: reactiv8 implantable pulse generator serial number: (b)(6) udi#: (b)(4).
 
Event or Problem Description
It was reported that the patient was unable to run therapy sessions.The clinical specialist confirmed that all the electrodes on the left lead were out of range/high impedance.The patient was programmed for unilateral stimulation on the right while awaiting scheduling of the revision procedure.The patient underwent a revision procedure to replace the left lead.The left lead was removed, with the end tip left inside the patient, and a new lead was implanted.The implantable pulse generator (ipg) was replaced as a precaution only because of its age (4 years).The procedure was complete and without complications.There was no report of patient harm or injury.Following the lead and ipg revision, the reactiv8 system was activated to allow the patient to initiate bilateral stimulation (when initiated by the patient).Although requested, no parts will be returned for evaluation, as the hospital staff kept the removed parts and discarded them.The device history record was reviewed.No relevant nonconformances were found.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE STIMULATION LEAD
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25174200
Report Number3021520203-2026-00056
Device Sequence Number18760404
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641121060217240601
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight70 KG
Patient RaceWhite